RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 81, Number 1, Pages 3–11 (Mi tmf5261)  

This article is cited in 3 scientific papers (total in 4 papers)

Large-time asymptotics of the solution of the nonlinear Schrödinger equation with boundary conditions of step type

R. F. Bikbaev


Abstract: Asymptotics at $t\to+\infty$ of the solution of the nonlinear Schrödinger equation is investigated by means of the inverse scattering method in the case of initial data tending rapidly at $x\to\pm\infty$ to different one-gap potentials.

Full text: PDF file (748 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 81:1, 1011–1017

Bibliographic databases:

Received: 17.05.1988

Citation: R. F. Bikbaev, “Large-time asymptotics of the solution of the nonlinear Schrödinger equation with boundary conditions of step type”, TMF, 81:1 (1989), 3–11; Theoret. and Math. Phys., 81:1 (1989), 1011–1017

Citation in format AMSBIB
\Bibitem{Bik89}
\by R.~F.~Bikbaev
\paper Large-time asymptotics of~the solution of~the nonlinear Schr\"odinger equation with boundary conditions of~step type
\jour TMF
\yr 1989
\vol 81
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/tmf5261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1025306}
\zmath{https://zbmath.org/?q=an:0702.35231}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 81
\issue 1
\pages 1011--1017
\crossref{https://doi.org/10.1007/BF01015504}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DE07500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5261
  • http://mi.mathnet.ru/eng/tmf/v81/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Levitan, A. B. Khasanov, “Estimation of the Cauchy function for finite-zone nonperiodic potentials”, Funct. Anal. Appl., 26:2 (1992), 91–98  mathnet  crossref  mathscinet  zmath  isi
    2. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Egorova, I, “On the Cauchy problem for the Korteweg-de Vries equation with steplike finite-gap initial data: I. Schwartz-type perturbations”, Nonlinearity, 22:6 (2009), 1431  crossref  isi
    4. Egorova I., Teschl G., “On the Cauchy Problem for the Kortewegde Vries Equation With Steplike Finite-Gap Initial Data II. Perturbations With Finite Moments”, J Anal Math, 115 (2011), 71–101  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:223
    Full text:112
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020